Suggest treatment for frequent panic attacks in a person with gall stones

default
Posted on Thu, 11 Jun 2015 in Mental Health
Question: Hi this XXXXXXX ..last September I had two nigling pain in my back than I felt dizziness felt heart beating fast went to emergencies all of my test done found 9 mm stone in my gall bladder ,cbc normal,thyroid sugar normal ecg normal they told be I have anxiety problem and gastric problem I am taking Bravia ps,solopos beta ,pregain capsule but this uncomfortable and panic attack comes every 10 to 15 days is it due to gall bladder ,gas or some mental problem ,not able to lead life normally ,should I go to some mental treatment.
doctor
Answered by Dr. Chintan Solanki 2 hours later
Brief Answer:
yes opinion of psychiatrist should be taken

Detailed Answer:
Hello XXXXXXX

Thanks for writing to us.

You have panic attacks every 10 to 15 days. Gall stone is also there.

Gastric discomfort sometime can cause anxiety features.However they must be there almost all days and not like panic attacks for short duration.
You are taking Bravia ps(rabeprazoel- for acidity-burning),solopos beta(some beta blocker for anxiety),pregain capsule(some capsule as supplement or weight gain).

Sometime first panic attack may come without any specific stress and leads to other panic attacks in future.
Your all reports are normal so we can say there is no probable physical cause of panic attacks. They are mostly psychological.

To check that you have panic disorder or not, detail history and mental status examination are required by a psychiatrist.

Acidity/gastric discomfort and panic attacks may coexist also and can worsen each other.

Psychiatrist can help you to come out of this problem by providing diagnosis and treatment. Do not hesitate to consult psychiatrist with all your reports.

I need some more information to comment more on your status.

- What is your age?

- Please provide exact contents of the drugs you are taking if I am wrong in finding the same.

- If you have any social,occupational, economical, emotional or any stress let me know.

- What is opinion of your treating doctor?

Hope I have answered your query, I will be happy to help further.

Regards,
Dr.Chintan Solanki.
Above answer was peer-reviewed by : Dr. Pradeep Vitta
doctor
default
Follow up: Dr. Chintan Solanki 4 hours later
Sir my age is 32 and medicines are rifnim 400,oxicoz-q,nexventa-od plus 50,bravia ls,solo pos beta...sir iam feeling uncomfortable my doctor is Md medicine and saying u will be alright Iam ok but very depressed and afraid...
doctor
Answered by Dr. Chintan Solanki 11 hours later
Brief Answer:
you should visit psychiatirt

Detailed Answer:
Hi XXXXXXX

Thanks for follow up.Sorry for delayed response.

MD physician may understand your problem but they are not trained to explain and treat such type of problems up to patient's satisfaction.
Nexvenla od 50 is probably desvenlafiexine which is an antidepressant. Physician just knows to prescribe this medicine but cannot deal with patient.

Psychiatrist is the doctor to who can deal with such problem professionally.You should visit psychiatrist as soon as possible. You are young and can come out of this problem for sure.

Hope this answers your concern.

All the best.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Chintan Solanki 28 hours later
Sir can you suggest some mental health cheq up ...
doctor
Answered by Dr. Chintan Solanki 3 hours later
Brief Answer:
history and mental status examination

Detailed Answer:
Hi XXXXXXX

I have already mentioned about mental health check up.
There is no specific blood test or other investigation for psychiatric problem.Detail history and mental status examination are main tools to diagnose psychiatric disorders and these are done by psychiatrist.

Do not hesitate to consult psychiatrist. Earlier the treatment starts better the results.

Take care.
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
Answered by
Dr.
Dr. Chintan Solanki

Psychiatrist

Practicing since :2007

Answered : 2406 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Medical Procedures
Medical Topics ,   ,  

Recent questions on  Thyroid

doctor1 MD

Hi,first of all,i am a Thyroid patient and actually from the beginning on-wards i had a complaint of irregular periods.my cycle repeats after 3-4...

doctor1 MD

Hi,iam suffering from pcos ,since 8 months & had a hypo thyroid problem also consuming 25 mg pill for 2.75 TSH ,for pcos taking metformin 500 mg...

doctor1 MD

I have a pulsating vein in the right side of the neck . I had a catscan and all I was told was that the vein was very large and that my thyroid was...

doctor1 MD

I was recently diagnosed with a hyperthyroid . I have noticed many of the symptoms for a long time but never really thought much of it. I have also...

doctor1 MD

my child is 21 months old and suffeing from constipation from long term. pedistrician told to use some laxatives from 10days as situation got worse...

doctor1 MD

My father undergone Electrical cardioversion treatment due to having severe Atrial Fibrilation (AF). Needless to say the treatment did not work...

doctor1 MD

I'm a 69 year old female and I'm still getting hot flashes. Doctors say it's something like my internal thermostat is not working. Doesn't sound...

Get personalised answers from verified doctor in minutes across 80+ specialties

140 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2